# SDR NACA2024032000001

- Difficulty date: March 20, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,869 hours, 20,506 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,657 hours, 943 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MI @ 0500Z @KMIA DUE TO L ENG HUNG START NO EGT RISE ABOVE 42 DEGREES. DEFERRED IGNITION SYSTEM 2  PER MEL 74-00-01B ON 3/20/24 @ 0540Z CAT C. REMOVED AND REPLACED IGNITOR PLUG ON LEFTY ENGINE IGNITION SYSTEM 2 IAW AMM 74-21-02 TEST OK
